# SDR CALA0800489

- Difficulty date: May 28, 2008
- Submitted: May 30, 2008
- Operation: Air carrier
- Aircraft: N62631
- Make and model: Boeing 737524
- Aircraft serial: 27535
- Aircraft time: 36,070 hours, 19,087 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 419K623
- Part serial: 3114
- Condition: Failed
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT INBOARD TIRE BLEW ON LANDING.  REMOVED AND REPLACED NR 1 AND NR 2 MAIN TIRES PER MM 32-45-11.  NR 1 MAIN S/N ON 9069, S/N OFF 3490, NR 2 MAIN S/N ON 9253 S/N OFF 3114.
